The Michigan Mathematical Journal

Pseudo-Carleson measures for weighted Bergman spaces.

J. Xiao

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 47, Issue 3 (2000), 447-452.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132588

Digital Object Identifier
doi:10.1307/mmj/1030132588

Mathematical Reviews number (MathSciNet)
MR1813538

Zentralblatt MATH identifier
1010.46026

Subjects
Primary: 46E15: Banach spaces of continuous, differentiable or analytic functions
Secondary: 30H05: Bounded analytic functions

Citation

Xiao, J. Pseudo-Carleson measures for weighted Bergman spaces. Michigan Math. J. 47 (2000), no. 3, 447--452. doi:10.1307/mmj/1030132588. https://projecteuclid.org/euclid.mmj/1030132588


Export citation